Journal article icon

Journal article

Mathematicalising behavioural finance

Abstract:
This article presents an overview of the recent development on mathematical treatment of behavioural finance, primarily in the setting of continuous-time portfolio choice under the cumulative prospect theory. Financial motivations and mathematical challenges of the problem are highlighted. It is demonstrated that the solutions to the problem have in turn led to new financial and mathematical problems and machineries.

Actions


Authors


Journal:
Proceedings of the International Congress of Mathematicians 2010, ICM 2010
Pages:
3185-3209
Publication date:
2010-01-01
Source identifiers:
405724
Language:
English
Keywords:
Pubs id:
pubs:405724
UUID:
uuid:7d200e1b-afb1-4aa2-8347-6daa57877197
Local pid:
pubs:405724
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP